Hail, Teller
- When
- September 28, 2:52 PM MST to 3:15 PM MST
- Where
- Teller County, Woodland Park
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.000, -105.067
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Sep 28, 2:20 PM MST, 32 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO ISSUED BY NWS DENVER CO 320 PM MDT TUE SEP 28 2004 .SHORT TERM... (TODAY AND TONIGHT) MAIN CHANGES ARE TO INCREASE CLOUD COVER THROUGH THE PERIOD AND RAISE POPS FOR TELLER/EL PASO COUNTIES A BIT HAS THERE HAS BEEN MORE ACTIVITY UPSTREAM THIS AFTERNOON. RAISED POPS IN THE WESTERN PART OF THE AREA WED AS IT SHOULD BE AT LEAST AS ACTIVE. TWEAKED TEMPERATURES IN ACCORDANCE WITH MORE CLOUDINESS. .LONG TERM... (WEDNESDAY THROUGH MONDAY) TRENDED TOWARD COLDER/WETTER CONDITIONS ON FRIDAY. SEE WFO BOULDER DISCUSSION FOR MORE. && .PUB WATCHES/WARNINGS/ADVISORIES...NONE. && GIMMESTAD/DANKERS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 648 AM MDT TUE SEP 28 2004 COZ058>089-093>099-291300- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 648 AM MDT TUE SEP 28 2004 .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS AND HIGH VALLEYS THIS AFTERNOON AND EVENING. THE MAIN THREAT WITH THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...AND WIND GUSTS UP TO 35 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY AND THURSDAY...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE. THUNDERSTORMS WILL BE MOST WIDESPREAD ACROSS THE MOUNTAINS AND HIGH VALLEYS. THE MAIN THREAT WITH THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN. A STRONG COLD FRONT IS EXPECTED TO SWEEP ACROSS THE REGION FOR FRIDAY AND SATURDAY BRINGING SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY...AND ISOLATED SHOWERS AND THUNDERSTORMS SATURDAY...ALONG WITH COLDER TEMPERATURES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY AND TONIGHT.
The Pueblo radar (KPUX), 98 km away, was scanning. The volume nearest the first event began at 21:53 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2004Every state in 2004This day in weather historyWarnings in Colorado, September 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5422779, 5422778.